Translator Disclaimer
2019 Interpolation for second order stationary random fields: time domain recipe
Z. Mafakheri, A.R. Soltani, Z. Shishebor
Rocky Mountain J. Math. 49(3): 867-885 (2019). DOI: 10.1216/RMJ-2019-49-3-867

Abstract

We consider a discrete time second order stationary random field and provide a time domain recipe for the interpolation based on the southwest and northeast corners. Our method is based on Salehi's approach, applying Von Neumann's celebrated alternative projection for-\break \noindent mula, but making a short cut by interpolating the innovations in the forward and backward moving average representations. We provide explicit expressions for the interpolator and error terms for the moving average random fields of finite order; for the MA($\boldsymbol {1}$) spatial model, we express the interpolator in terms of the observed values and the coefficients of the model. Following Kohli and Pourahmadi, we also derive the covariances between the present values and interpolation errors.

Citation

Download Citation

Z. Mafakheri. A.R. Soltani. Z. Shishebor. "Interpolation for second order stationary random fields: time domain recipe." Rocky Mountain J. Math. 49 (3) 867 - 885, 2019. https://doi.org/10.1216/RMJ-2019-49-3-867

Information

Published: 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07088340
MathSciNet: MR3983304
Digital Object Identifier: 10.1216/RMJ-2019-49-3-867

Subjects:
Primary: 03C40, 60G10, 62H11

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • 2019
Back to Top